# SDR ALG2005F00070

- Difficulty date: August 10, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N917QS
- Make and model: Skrsky S76A
- Aircraft serial: 760217
- Engine: Allsn 250C30S
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: 65901204103
- Condition: Inoperative
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING THE START PROCEDURE, THE TRANSMISSION FIRE LIGHT AND HORN ACTIVATED.  MAINTENANCE WAS NOTIFIED.  THE K3 RELAY WAS REMOVED AND REPLACED.  AC GROUND CHECKED GOOD.  ALL WORK IAW MM.  (K)
